PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of procrsmedFormerly medchtJournal of the Royal Society of MedicineProceedings of the Royal Society of Medicine
 
Proc R Soc Med. 1964 August; 57(8): 758–762.
PMCID: PMC1898702

Toxicity of Psychotropic Drugs

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (1.3M), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.

Images in this article

Click on the image to see a larger version.

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • DELAY J, DENIKER P, ROBERT R, BEEK H, BARANDE R, EURIEULT M. Syndromes neurologiques expérimentaux et thérapeutique psychiatrique. I. Effets neurologiques d'un nouveau neuroleptique majeur, le 7843 RP. Presse Med. 1959 Jan 24;67(4):123–126. [PubMed]
  • DELAY J, DENIKER P, THUILLIER J. Similitude des accidents nerveux de la prochlorpérazine avec certains troubles post-encéphalitiques. Ann Med Psychol (Paris) 1957 Mar;115(3):506–510. [PubMed]
  • HUNTER R, EARL CJ, JANZ D. A SYNDROME OF ABNORMAL MOVEMENTS AND DEMENTIA IN LEUCOTOMIZED PATIENTS TREATED WITH PHENOTHIAZINES. J Neurol Neurosurg Psychiatry. 1964 Jun;27:219–223. [PMC free article] [PubMed]
  • MCGEER PL, BOULDING JE, GIBSON WC, FOULKES RG. Drug-induced extrapyramidal reactions. Treatment with diphenhydramine hydrochloride and dihydroxyphenylalanine. JAMA. 1961 Sep 9;177:665–670. [PubMed]
  • SIGWALD J, BOUTTIER D, RAYMONDEAUD C, PIOT C. [4 Cases of facio-bucco-linguo-masticatory dyskinesis of prolonged development following treatment with neuroleptics]. Rev Neurol (Paris) 1959 Jun;100:751–755. [PubMed]

Articles from Proceedings of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press